American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55Q99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Liu Xiugui, Wang Xiangjun and Yuan Zihong. The homotopy groups of $L_2T(1)/(v_1)$ at an odd prime. Proc. Amer. Math. Soc. 138 (2010) 1143-1152. MR 2566579.
Abstract, references, and article information   
View Article: PDF

[2] Ippei Ichigi and Katsumi Shimomura. $E(2)$-invertible spectra smashing with the Smith-Toda spectrum $V(1)$ at the prime $3$. Proc. Amer. Math. Soc. 132 (2004) 3111-3119. MR 2063134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Augusto Reynol Filho. Nilpotent spaces: some inequalities on nilpotency degrees . Proc. Amer. Math. Soc. 115 (1992) 501-512. MR 1093597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Y. Kodama and A. Koyama. Hurewicz isomorphism theorem for Steenrod homology . Proc. Amer. Math. Soc. 74 (1979) 363-367. MR 524318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1